Went to a neurologist last week for stinging pains I have in both feet. Did the EMG test and afterwards he gave me Cymbalta to take...said it has been shown to help with neuropathy. I started taking this drug last Tuesday and noticed after a few days I could not sleep and my appitite went AWAY. I also noticed that I would experience bouts of what I call "anxiety" attacks that felt like someone was standing on my chest..they would last anywhere from 30 mins to a few hours.
Can anyone tell me if these symptoms go away or if this will be normal while taking this drug? I know I need to be on something for my anxiety but am trying to weigh which is worse...the anxiety or not sleeping/eating. Thanks in advnace for any help.
Oh my gosh, I have the same thing. My feet burn all the time! AAAARGH. I have had all tests come back normal, too many to list. It's most likely my long history of anxiety. So I switched from zoloft a couple months ago to Cymbalta for the tingling/burning feet. 60mg per day. I have the same feelings you do - chest pain and just feel out of it with nervousness - shaky too and insomnia. I take a little Valium if it gets too bad. I seem to be doing a little better this week. I noticed if I take the Cymbalta at night with my Tranxene (for sleep) then I sleep better. By the way, I also take Neurontin 900mg per day for the burning. I honestly don't know if any of the meds are helping, but they have helped the fatigue (depression?) I had prior, which makes it much more bearable. Take care:)
I have neuropathy too and have started taking Cymbalta (about 6 weeks). Startedd with 30mg then went to 60 mg. It helps with my pain in the feet but I'm not sleeping at night. I am taking 60mg in the morning but still don't sleep at night. Have a script for Luminista but hate to keep taking medicine just to sleep. Will try 30 mg at night for a while to see if I can sleep.
My mom went on this and had horrible side effects. I cant remember what they all were, but then it was EVEN WORSE when she went to get off of it. She had the bug crawling over her body feeling, night terrors always including a lady trying to kill her (and most people that post say they get a woman trying to kill them), and she started to notice her teeth were actually crumbling. So I would stay away from this medication, ask your doctor for another!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.